# SDR AALA202111228602

- Difficulty date: November 21, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A300*
- Aircraft serial: 6162
- Aircraft time: 23,521 hours, 6,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY POWER SUPPLY UNIT 15WL FAILED TEST. CIDS FAIL MESSAGE. REPLACED POWER SUPPLY UNIT PER AMM 33-51-38.
